# SDR SIMA20181003002

- Difficulty date: October 3, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 44,170 hours, 39,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PS-1 CHECK FOUND CABIN GALLEY CEILING EMERGENCY EXIT LOCATOR SIGN INOP. FOUND NR 1 DC/AC INVERTER TO BE CAUSING LIGHT TO BE INOP. REMOVED AND REPLACED NR 1 DC/AC INVERTER IAW AMM 33-50-11-04.  OPS CHECK GOOD.
